# SDR UIEA2022032600242

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 97,959 hours
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Aoa
- Part number: 0861DR
- Part serial: 0346
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: G, J, S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AUTOPILOT FAILURES, SINGLE IRU MODE, MULTIPLE ADC ISSUES, WHICH WERE CONFIRMED IN AHM.(  REPLACED LEFT AIR DATA COMPUTER. DURING OPS CHECK, LEFT ANGLE OF ATTACK SENSOR FAILED. REMOVED AND REPLACED LEFT ANGLE OF ATTACK SENSOR IAW AMM 34-12-03-404-148. OPS CHECK GOOD.   /    )
